| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement, however failed in backlight verify during self test due to el panel defect noted.
Event or Problem Description
Information received by medtronic indicated that the back light instant working.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.